# SDR ASAA2014091809183

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 66,672 hours, 36,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101078106
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY AND SERVICE DOOR EXIT SIGN LENS MISSING CLEAR LENS PIECE.  ACFT GROUNDED. R & R FWD GALLEY EMERGENCY EXIT OVERHEAD LIGHT LENS ASSY, VERIFIED ALL LIGHTS WORKED NORMAL.
